MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY REPLACEMENT GASTROSTOMY TUBE, 20F; FEEDING TUBES

BARD ACCESS SYSTEMS PONSKY REPLACEMENT GASTROSTOMY TUBE, 20F; FEEDING TUBES
Model Number 000702
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 11/30/2022).
 
Event or Problem Description
It was reported that prior to the procedure, upon unpacking the feeding device kit, the obturator was allegedly found missing in the kit package.There was no patient contact.

Brand Name
PONSKY REPLACEMENT GASTROSTOMY TUBE, 20F
Common Device Name
FEEDING TUBES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10475551
Report Number3006260740-2020-03089
Device Sequence Number19430872
Product Code KNT
UDI-Device Identifier00801741036293
UDI-Public(01)00801741036293
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103109
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000702
Device Catalogue Number000702
Device Lot NumberREDT1983
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1